# SDR HALA2011051200189

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,715 hours, 32,372 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB  -CABIN ALTITUDE INOPERATIVE AUTO EICAS MESSAGE. CABIN DESCENDED AT 2000 FPM.  TURNED BOTH PACKS OFF WHEN DIFFERENTIAL REACHED 2 PSI.  T/S IAW FIM 21-31-00, DID BITE TEST OF BOTH CABIN PRESSURE CONTOLLERS.  NO FAULTS.  CHECKED OUTFLOW VALVE CHECKED OK.  RAN BOTH ENG AT THE GATE.  CABIN PRESSURE OPS NORMAL. CABIN PRESSURE SYS OK FOR SERVICE.
